MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR

EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR
Catalog Number 315-25-00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation.
 
Event or Problem Description
Instrument broke final stages of reaming glenoid, noticed on back table the sleeve had come loose and was no longer holding the reamer effectively.All pieces retained.Swapped out for the tri-drive on the other set they have ¿ no patient impact.
 
Event or Problem Description
As reported, instrument broke final stages of reaming glenoid, noticed on back table the sleeve had come loose and was no longer holding the reamer effectively.All pieces retained.Swapped out for the tri-drive on the other set they have no patient impact.Device to be returned.
 
Additional Manufacturer Narrative
Lot number: 288708026.The disassembled tri-driver reported was likely the result of the retaining ring responsible for maintaining assembly of the sleeve on the tri-driver shaft becoming deformed as a result of the sleeve being held stationary while reaming of the sleeve being obstructed by soft tissue or bone.Section h11: the following sections have corrected information: (b5) as reported, instrument broke final stages of reaming glenoid, noticed on back table the sleeve had come loose and was no longer holding the reamer effectively.All pieces retained.Swapped out for the tri-drive on the other set they have ¿ no patient impact.Device to be returned.

Brand Name
EQUINOXE
Common Device Name
MDLR CNLTD TRIDRV DRVR
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12868415
Report Number1038671-2021-00639
Device Sequence Number17037082
Product Code LXH
UDI-Device Identifier10885862085313
UDI-Public10885862085313
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-25-00
Device Lot Number288708026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer12/17/2021
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date12/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown